Panadol Extra Advance Tablets Compact are used to relieve that pain of a headache, migraine, backache, rheumatic pain, muscle pain, neuralgia, and toothache and period pain. They contain paracetamol and also relieve the aches and pains of cold and flu, help ease sore throat pain and reduce temperature.
These tablets are developed with advanced Optizorb technology that helps faster absorption of paracetamol and caffeine and relieve your pain in as little time as 10 minutes. This formulation is not only fast absorbing but is also gentle on your stomach.
The compact 14 tablet pack size of these fast acting Panadol, is ideal to pop in your bag so you can always have them available when pain strikes.
Features of Panadol Extra Tablets Compack 14 Tablets
How to take Panadol Extra Tablets:
Adults, including the elderly and children 12 years and over: Take 2 tablets every 4 hours as required.
Caution before taking Panadol Extra Tablets:
Possible side effects whilst taking Panadol Extra Tablets:
Most people taking these tablets find they cause them no problems. However occasionally some people may get allergic reactions, such as skin rash. In all the years paracetamol has been used there have been very rare reports of blood disorders, but these were not necessarily caused by paracetamol. These effects should go away once you stop taking the medicine. If you are concerned about these effects, or if these tablets affect you in any other way, stop taking them and talk to your doctor or pharmacist.
Each Panadol Extra Tablet contains the active ingredients:
Paracetamol Ph Eur 500 mg and caffeine Ph Eur 65 mg. The tablets also contain Starch, polyvinylpyrrolidone, potassium sorbate (E202), talc, stearic acid, croscarmellose sodium. The film coat contains hypromellose and triacetin. The printing ink contains: ethanol, propylene glycol, shellac, brilliant blue FCF (E133), sodium lactate and dimethylpolysiloxane.
The views expressed are those of our customers. If you require advice on a condition or treatment, please contact your doctor or pharmacist. For any questions regarding the products, please contact us. Please note: due to advertising regulations, not all product reviews can be displayed. Please be advised that people respond to products differently and you should always read the label.
Whenever I travel overseas I make sure to bring a pack of it. I call this tablets my ‚??miracle tablet‚?? as it takes away headache or migraine in few minutes time. This is an amazing pain reliever!